# SDR COMA2011030790002

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 8,713 hours, 5,372 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL163807
- Condition: Failed
- Location: Mlg
- Part time: 1,474 hours, 1,436 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BHM RECEIVED GEAR DISSAGREE MSG.  EMERGENCY DECLARED, PERFORMED MANUAL GEAR EXTENSION.  A/C LANDED SAFELY.  REMOVED AND REPLACED MLG SELECTOR VALVE.  OPS CHECK GOOD.
